# SDR ASAA2016022315644

- Difficulty date: February 23, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 1,790 hours, 600 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7410 · Ignition Power Supply
- Part: Circuit Breaker
- Condition: Tripped
- Location: Ignition
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABORTED ENGINE NR 2 START. WITH 25 PERCENT N2 START LEVER WAS AT IDLE AND INITIAL FUEL FLOW WENT TO .2 AND THEN ROLLED BACK TO ZERO.  SPAR VALVE CLOSED LIGHT ILLUMINATED AT THE SAME TIME. AT GATE NR 2 ENGINE LT IGNITION C/B WAS FOUND TRIPPED.  ACFT GROUNDED. FOUND LT IGNITION C/B OPENED.  RESET LT IGNITION C/B IAW AMM 20-60-01.  ACCOMPLISHED IGNITOR SYSTEM AUDIBLE TEST ON LT IGNITION SYS.  ACCOMPLISHED NR 2 ENGINE MOTORING & START WITH BOTH LT & RT IGNITION SYSTEMS.  GROUND VERIFICATION OF IGNITION.  SYS CHECKED GOOD. REF AMM 74-00-00-750-801-F00 & AMM 20-60-01.
